RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1989 Number 9, Pages 60–66 (Mi ivm8224)

This article is cited in 1 paper

Completeness of systems of recursive functions and predicates. II

V. D. Solov'ev


UDC: 510.5

MSC: 03D20

Received: 08.07.1986
Revised: 02.12.1988


 English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:9, 60–64

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025